Discrete port-Hamiltonian systems

Share/Save/Bookmark

Talasila, V. and Clemente-Gallardo, J. and Schaft, A.J. van der (2006) Discrete port-Hamiltonian systems. Systems & Control Letters, 55 (6). pp. 478-486. ISSN 0167-6911

[img] PDF
Restricted to UT campus only
: Request a copy
386kB
Abstract:Either from a control theoretic viewpoint or from an analysis viewpoint it is necessary to convert smooth systems to discrete systems, which can then be implemented on computers for numerical simulations. Discrete models can be obtained either by discretizing a smooth model, or by directly modeling at the discrete level itself. One of the goals of this paper is to model port-Hamiltonian systems at the discrete level. We also show that the dynamics of the discrete models we obtain exactly correspond to the dynamics obtained via a usual discretization procedure. In this sense we offer an alternative to the usual procedure of modeling (at the smooth level) and discretization.
Item Type:Article
Copyright:© 2006 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/78492
Official URL:http://dx.doi.org/10.1016/j.sysconle.2005.10.001
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page